Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the Plücker equations for plane algebraic curves in the Galois fields


Author: A. D. Campbell
Journal: Bull. Amer. Math. Soc. 34 (1928), 718-720
DOI: https://doi.org/10.1090/S0002-9904-1928-04626-8
Cited work: Bull. Amer. Math. Soc., Volume 34, Number 3 (1928), 361--363
MathSciNet review: 1561651
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04626-8